How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 47230
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

I am taking zopicon for insomnia, I also take diazapm and sertraline.

Customer Question

I am taking zopicon for insomnia, I also take diazapm and sertraline. Zopicon works but I have waves of exhaustion and feel strange why ?
Submitted: 4 years ago.
Category: Medical
Expert:  Dr. David replied 4 years ago.

Dr. David :

This is Dr. David

Dr. David :

how long have you taken each of your medications?

Dr. David :

the zopicone is the most recent?

Dr. David :

why are you taking the sertraline?

Dr. David :

hello?

Dr. David :

the zopiclone could be interacting with the diazepam and sertraline to cause this excessive exhaustion and strange feeling.

Dr. David :

there are drug interaction warnings when mixing those three medications together

Dr. David :

that you can have severe CNS depression and excessive sleepiness when mixing those three medications together.

Dr. David :

does your doctor know you are taking all of them?

Dr. David :

have you had a sleep study to evaluate your insomnia?

Dr. David :

do you use caffeine or drink coffee during the day? this can worsen your insomnia .

Dr. David :

do you exercise? exercise can help improve your sleep.

Dr. David :

do you snore? snoring can be a possible sign of sleep apnea and this can cause problems with sleep.